Advances in Applied Clifford Algebras

, Volume 23, Issue 3, pp 701–739

Unbounded Normal Operators in Octonion Hilbert Spaces and Their Spectra


DOI: 10.1007/s00006-013-0393-5

Cite this article as:
Ludkowski, S.V. Adv. Appl. Clifford Algebras (2013) 23: 701. doi:10.1007/s00006-013-0393-5


Affiliated and normal operators in octonion Hilbert spaces are studied. Theorems about their properties and of related algebras are demonstrated. Spectra of unbounded normal operators are investigated.


Non-commutative functional analysis hypercomplex numbers quaternion skew field octonion algebra operator operator algebra spectra spectral measure non-commutative integration 

Copyright information

© Springer Basel 2013

Authors and Affiliations

  1. 1.Department of Applied MathematicsMoscow State Technical UnivMoscowRussian Federation

Personalised recommendations